# SDR ASOA20120308037

- Difficulty date: March 8, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 27,013 hours, 14,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE LT EMERGENCY EXIT MARKER LIGHT AT THE AFT LT EMERGENCY EXIT HATCH WAS FOUND TO BE INOPERATIVE.  MX R & R THE 4 EMERGENCY LIGHT INVERTER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
